# SDR CA071207001

- Difficulty date: October 5, 2006
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,275 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6903A10
- Condition: Unserviceable
- Location: Propeller
- Component: Propeller, Hamstd
- Component part number: 43E60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IAW AD 81-13-06R2 AND S/B 664, A CRACK WAS FOUND EMINATING FROM THE BLADE BUSHING SCREW HOLE. CRACK WAS FOUND TO BE TOO LARGE TO BE REMOVED. BLADE WAS RENDERED UNSERVICEABLE. BLADE S/N 852006. (TC NR 20071207001)
